Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Taken antibiotics for typhoid. Still feel tired and unwell. Side effects of antibiotics?

On 11 Sep 2012, I was diagnosed with typhoid (1 in 80 `O and 1 on 160 `H ) I was advised antibiotics for 5 days. On 15 Oct 2012 having similar symptoms as before 11 Sep 2012 but a milder degree, my doctor advised a repeat Widal test . Results were similar to the first test. Was put on stronger antibiotics for 7 days. I finished an antibiotic course on 03 Oct 2012. However, I still feel tired, generally unwell and weary and this is on 08 Nov 2012. Is this the side effects of the antibiotics? For how long can these effects remain before I feel 100% fit?
Asked On : Sun, 11 Nov 2012
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

It is unlikely to be from antibiotic - after such a long time.
There could be other reasons - sugar, anaemia and so on.
You should see your doctor and have some investigations.

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Sun, 11 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor